# SDR SWAA2012060404572

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,195 hours, 30,463 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: 18154C
- Condition: Stuck
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FEED VALVE COB POPPED WITH CROSS FEEDING.  CROSS FEED VALVE STUCK OPEN.  REMOVED AND REPLACED CROSS FEED VALVE PER MM.
